# SDR SIMA20241207001

- Difficulty date: December 7, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N791DK
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 43,062 hours, 32,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TUG COLLIDED WITH AIRCRAFT FUSELAGE. STRINGERS 20L, 21L, 22L DAMAGED BETWEEN FR 26/29. FUSELAGE SKIN IS DAMAGED FROM FRAME 27 THROUGH FRAME 28. STRINGERS 20L THROUGH 23L. MAJOR REPAIR
